# SDR SWIA202055400

- Difficulty date: November 15, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 169.0 EXTERNAL SKIN ON UPPER LEFT SIDE HAS SEVERAL DENTS.  C-CHECK RO 1/16/2021.  INSTALLED NEW LT NOSE SKIN P/N 600-33052-113, REF CRJ 200 SRM 51-42-06, CRJ200 SRM 51-42-13, DWG 600-33052 REV -W.  COMPLIED WITH 51-900-1003-SKY.
